# SDR DALA2020062402507

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 75,302 hours, 9,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21JH AISLE EMERGENCY LIGHT INOPERATIVE. REPLACED 21JH AISLE EMERGENCY LIGHT ASSEMBLY AND RE-TERMINATED WIRE HARNESS AT SEAT 21JH WALL CONNECTOR. LP 6958072
